# SDR UPS96420374

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  FOUND CRACKS ON FRAME STA 1520 LT AT STR 35 CUTOUT AND SHEAR TIE BETWEEN STR 34 AND 35.  REPAIRED SHEAR TIE IAW SRM 53-10-04, FIG 3. REPAIRED UPPER FLANGE FRAME IAW SRM 51-40-03, FIG 1.
